advertisement
Question
Posted by: Lee | 2011/06/28

hair loss

Hi doc

Is it true that birth control pills can cause hair loss and if so how does one revere the effects of hair loss. Should I stop taking birth control(not an option actually).

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lee

Hair loss is not associated with the use of oral contraceptives. As a matter of fact, oral contraceptives are sometimes prescribed for the treatment of hair loss. I therefore, suggest that you consult a dermatologist for an examination and blood tests to determine the cause for your hair loss.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement